MAUDE Adverse Event Report: MEDTRONIC, INC ZUMA ZM 5F GUIDE CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC, INC ZUMA ZM 5F GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number ZM5AR20
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure, one 5 french zuma catheter was used to treat a lesion.The device was inspected with no issues noted.The device was prepped per ifu with no issues noted.Resistance was not encountered when advancing the device.Excessive force was not used during insertion/delivery.It was reported that the catheter was expired when used with no issues reported.The patient was reported to be alive with no injuries.
 
Additional Manufacturer Narrative
Additional information: it was later stated that the physician and operating members did not know that the catheter expired and that the hospital realized when they did the billing of the device.The patient is in a good health status initial reporter details:(b)(6)medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ZUMA ZM 5F GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key10746001
Report Number1220452-2020-00088
Device Sequence Number3709182
Product Code DQY
UDI-Device Identifier00613994817310
UDI-Public00613994817310
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K990707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2020
Device Model NumberZM5AR20
Device Catalogue NumberZM5AR20
Device Lot Number0009166397
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1